Open Journal of Yangtze Oil and Gas

Vol.1 No.1(2016), Paper ID 65670, 1 pages

DOI:10.4236/ojogas.2016.11005

 

A New Non-Linear Seepage Model in Low Permeability Reservoirs

 

Lin Yuan, Changbin Wang, Fuquan Song, Jianjun JiWen

 

Petroleum Engineering Institute, Northeast Petroleum University, Daqing
Petroleum Engineering Institute, Northeast Petroleum University, Daqing
Zhejiang Ocean University, Zhoushan
Zhejiang Ocean University, Zhoushan

 

Copyright © 2016 Lin Yuan, Changbin Wang, Fuquan Song, Jianjun JiWen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Yuan, L. , Wang, C. , Song, F. and JiWen, J. (2016) A New Non-Linear Seepage Model in Low Permeability Reservoirs. Open Journal of Yangtze Oil and Gas, 1, 26-26. doi: 10.4236/ojogas.2016.11005.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.